A new robust stability test for a class of linear systems with uncertainties and multiple time delays

Tzuu Hseng S. Li, Chien Hua Lee, Fan Chu Kung

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This paper addresses the robust stability problem for the linear multiple time- delay system subjected to nonlinear time-varying perturbations. By means of complex Lyapunov equations, norm and matrix measure inequalities, a new approach is proposed to solve such problems. Several new criteria, delay-dependent or delay-independent, are derived to guarantee the asymptotic stability of the uncertain multiple time-delay systems. The 7stability decaying rate of such systems is also investigated. The main feature of the developed results is that it is not necessary to solve any troublesome Lyapunov equation even though the Lyapunov stability test is used. Furthermore, the generality of these results is assured by comparing with those presented in the literature.

Original languageEnglish
Pages (from-to)115-124
Number of pages10
JournalJournal of the Franklin Institute
Volume331
Issue number2
DOIs
Publication statusPublished - 1994 Mar

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Signal Processing
  • Computer Networks and Communications
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A new robust stability test for a class of linear systems with uncertainties and multiple time delays'. Together they form a unique fingerprint.

Cite this